# SDR WX0A2020101473589

- Difficulty date: October 12, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N271NV
- Make and model: Airbus A320-214
- Aircraft serial: 2932
- Aircraft time: 28,933 hours, 22,463 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Part number: 786A000012
- Part serial: 03511
- Condition: Failed
- Location: Slat System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING SLAT EXTENSION WE HAD THE ECAM SLAT FAIL MESSAGE.  SLATS LOCKED AT 0 (DEGREES).  REPLACED SLAT PCU, REF AMM 27-84-51 PB 401.  LEAK AND OPERATIONS CHECK GOOD.  NO FURTHER DEFECTS.
